# SDR DU4R2020061000041

- Difficulty date: June 10, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 65C3271614
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2018-09-13(H): TABLE 8/OPTION 1: SERVICE BULLETIN 737-57A1318, R1, PARA 3B PART 3A1, LEFT MLG FORWARD SUPPORT FITTING, AFT SUPPORT FITTING, REAR SPAR UPPER CHORD AND REAR SPAR WEB HOLE 5 IS CRACKED IN THE AFT FITTING AT 600 AND IN THE WEN AT 1:00.
